In our article today, we will examine whether the drug zyrtec causes vision problems. Before moving on to this question, let’s first explain what kind of drug zyrtec is. Zyrtec is a drug that is usually used in cases of allergic flu. Zyrtec is used seasonally to temporarily block the effects of pollen, dust, or airborne allergies. The drug is available in tablet, oral drops and syrup varieties. The drug is a prescription drug that is prescribed by your doctor if deemed appropriate.

So, does this drug cause a problem with vision when used? Among the side effects investigated by experts according to the frequency of occurrence, only blurry vision side effects were found. However, this side effect has been shown among the rare, not common side effects. If you do not have any vision problems until you take this medicine, if you experience blurred vision after using this medicine, it may be related to the medicine. Here, you should immediately contact your doctor and explain the situation..

Leave a Reply

Your email address will not be published.